# SDR MZZA0500009

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 22,062 hours, 8,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS IN RT SIDE Y-CLASS SECTION INOPERATIVE. A TOTAL OF FIVE BATTERY PACKS WERE REPLACED. THE LOCATIONS WERE R-1 OVERHEAD, 5DEF,11DEF, 20DEF, AND R-5 DOOR. OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-00.
